# SDR DALA2025080705931

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 15,585 hours, 7,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS SYSTEMS - OVERWING EMERGENCY LIGHTS MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG RE DEFERRAL REQUIRED. EMER LIGHTS FAULT - LEFT HAND OWEED DOOR ON CMS PANEL. R/R EPSU 3 PER A220 EFIM SOLUTION ID# 1-14786. CHKS NML. MEL/PLACARD REMOVED. (LP# 6359856)
